Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the decay of solutions for porous-elastic systems with history

Autor
Pamplona, P.; Muñoz, J.; Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical analysis and applications
Data de publicació
2011-07-15
Volum
379
Número
2
Pàgina inicial
682
Pàgina final
705
DOI
https://doi.org/10.1016/j.jmaa.2011.01.045 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12002 Obrir en finestra nova
URL
http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WK2-520J9HJ-C&_user=1517299&_coverDate=07%2F15%2F2011&_rdoc=20&_fmt=high&_orig=browse&_origin=browse&_zone=rslt_list_item&_srch=doc-info%28%23toc%236894%232011%23996209997%233027795%23FLP%23display%23Volume%29&_cdi=6894&_sort=d&_docanchor=&_ct=40&_acct=C000053450&_version=1&_urlVersion=0&_userid=1517299&md5=01b2602e6a10539d05161bf1b3aefdb6&searchtype=a Obrir en finestra nova
Resum
In this paper we study the asymptotic behavior to an one-dimensional porous-elasticity problem with history. We show the lack of exponential stability when the porous dissipation or the elastic dissipation is absent. And we show the lack of analyticity and exponential stability when the porous viscosity and the elastic dissipation are present.
Citació
Pamplona, P.; Muñoz Rivera, J.E.; Quintanilla, R. On the decay of solutions for porous-elastic systems with history. "Journal of mathematical analysis and applications", 15 Juliol 2011, vol. 379, núm. 2, p. 682-705.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants